MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATUNE CRS FB TIB BASE SZ 3 CEM; ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY

DEPUY IRELAND 9616671 ATUNE CRS FB TIB BASE SZ 3 CEM; ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY
Catalog Number 150640003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 06/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address pain.No acute inflammation on test results from lab.Doi: (b)(6) 2017; dor: (b)(6) 2019, right knee.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint (b)(4).Investigation summary : the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATUNE CRS FB TIB BASE SZ 3 CEM
Common Device Name
ATTUNE STEMMABLE TIBIA IMPLANTS : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8784661
Report Number1818910-2019-98140
Device Sequence Number11272324
Product Code JWH
UDI-Device Identifier10603295042778
UDI-Public10603295042778
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150640003
Device Lot Number8441834
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/21/2019
Supplement Date Received by Manufacturer08/13/2019
Initial Report FDA Received Date07/12/2019
Supplement Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR